# SDR QXEA200600981

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 11,510 hours, 8,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4202 - VERY STRONG BAD ODOR FROM BLEED SYSTEM.  FOUND LOW PRESS GROUND CONNECTION DUCT TO MIXING MANIFOLD TORN, FOUND BOTH RECIRC FAN FILTERS VERY DIRTY, FOUND MIXING MANIFOLD BROKEN INTERNALLY, INSPECTED BOTH WATER SPRAYERS AND FEED LINES FOR OBSTRUCTION AND CONTAMINATION, BOTH CHECK OK.  RE-ASSEMBLED WATER SPRAYER LINES, REPLACED BOTH THE MIXING MANIFOLD AND LOW PRESS DUCT IAW AMTOSS 21-22-06-000-801-A01/-400-801-A01.  REPLACED BOTH RECIRC FAN FILTERS IAW AMTOSS 21-22-12-000-801-A01/-400-801-A01.  LEAK CHECK OK, RAN BOTH PACKS IN HOT AND COLD MODES, AIR FROM BOTH ACM'S PUT OUT FRESH CLEAN AIR, NO ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
